http://ir.sinica.edu.tw/handle/201000000A/90255
Title: | From hyperbolic to parabolic parameters along internal rays | Authors: | Chen, Yi-Chiuan Kawahira, Tomoki |
Issue Date: | 2024-05-15 | Relation: | TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 377(7), 4541-4583 | URI: | http://ir.sinica.edu.tw/handle/201000000A/90255 | URL: | http://dx.doi.org/10.1090/tran/9080 |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.